I have experienced extreme sun sensitivity due to Parnate - frequent applications of sunscreen and sun avoidance are an absolute must for me. I also live in Queensland, Australia and we are just coming into spring here. The summer sun here is brutal and it's not going to be pleasant for me while commencing a drug like Parnate. I've heard that photo sensitivity is a rare side effect, so I'd be interested to hear if anyone else has had a similar experience.
delazeur; Yes this is a great medication as long as you can follow the diet restrictions and everything else. And other med's have proven not to work. I have several friends on these class of medications. which are one of the oldest out. But very effective. and I found this to reassure you that this is a well-known side effect of this medication. And always let your doctors or any medical people know that you're taking this medication prior to them doing anything for you. ((((Parnate may cause you to become sunburned more easily. Avoid the sun, sunlamps, or tanning booths until you know how you react to Parnate. Use a sunscreen or wear protective clothing if you must be outside for more than a short time.))))) This info comes from right here at Drugs.com hope this well help you and feel free to check back if you have any other questions. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 1 answer
Posted 31 May 2014 • 1 answer
Posted 3 Mar 2015 • 1 answer
I've been taking hydrochlorothiazide for about a month. It says on the bottle to avoid sun exposure?
Posted 24 Nov 2015 • 1 answer
Posted 31 Oct 2016 • 0 answers